# SDR USAA070226

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 57,915 hours, 57,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492, S-24R HAS CRACK.  FABRICATED & INSTALLED REPAIR ANGLES PER EA 98533, DEFECT SIZE:  .5 INCH.
